Advanced Search
MyIDEAS: Login to save this article or follow this journal

Rationalizability of choice functions by game trees

Contents:

Author Info

  • Xu, Yongsheng
  • Zhou, Lin

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6WJ3-4JB9W65-2/2/a85f90f21b90623db2e2c7f2ee08e5a8
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Economic Theory.

Volume (Year): 134 (2007)
Issue (Month): 1 (May)
Pages: 548-556

as in new window
Handle: RePEc:eee:jetheo:v:134:y:2007:i:1:p:548-556

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Plott, Charles R, 1973. "Path Independence, Rationality, and Social Choice," Econometrica, Econometric Society, vol. 41(6), pages 1075-91, November.
  2. Ray, Indrajit & Zhou, Lin, 2001. "Game Theory via Revealed Preferences," Games and Economic Behavior, Elsevier, vol. 37(2), pages 415-424, November.
  3. Sen, Amartya K, 1971. "Choice Functions and Revealed Preference," Review of Economic Studies, Wiley Blackwell, vol. 38(115), pages 307-17, July.
  4. Sprumont, Yves, 2000. "On the Testable Implications of Collective Choice Theories," Journal of Economic Theory, Elsevier, vol. 93(2), pages 205-232, August.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. SPRUMONT, Yves & EHLERS, Lars, 2005. "Top-Cycle Rationalizability," Cahiers de recherche 25-2005, Centre interuniversitaire de recherche en économie quantitative, CIREQ.
  2. Susan Snyder & Indrajit Ray, 2004. "Observable implications of Nash and subgame-perfect behavior in extensive games," Econometric Society 2004 North American Summer Meetings 407, Econometric Society.
  3. Jose Apesteguia & Miguel Ballester, 2009. "Choice by Sequential Procedures," NajEcon Working Paper Reviews 814577000000000404, www.najecon.org.
  4. Jose Apesteguia & Miguel A. Ballester, 2008. "A Characterization of Sequential Rationalizability," Working Papers 345, Barcelona Graduate School of Economics.
  5. Ehlers, Lars & Sprumont, Yves, 2008. "Weakened WARP and top-cycle choice rules," Journal of Mathematical Economics, Elsevier, vol. 44(1), pages 87-94, January.
  6. Thomas Demuynck, 2014. "The computational complexity of rationalizing Pareto optimal choice behavior," Social Choice and Welfare, Springer, vol. 42(3), pages 529-549, March.
  7. Walter Bossert & Yves Sprumont, 2013. "Every Choice Function is Backwards-Induction Rationalizable," Cahiers de recherche 01-2013, Centre interuniversitaire de recherche en économie quantitative, CIREQ.
  8. Lee, SangMok, 2012. "The testable implications of zero-sum games," Journal of Mathematical Economics, Elsevier, vol. 48(1), pages 39-46.
  9. Jose Apesteguia & Miguel A Ballester, 2007. "On The Complexity of Rationalizing Behavior," Working Papers 320, Barcelona Graduate School of Economics.
  10. Demuynck, Thomas, 2011. "The computational complexity of rationalizing boundedly rational choice behavior," Journal of Mathematical Economics, Elsevier, vol. 47(4-5), pages 425-433.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:134:y:2007:i:1:p:548-556. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.